# SDR 9507892286

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 35,357 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON GEAR RETRACTION, LANDING GEAR HANDLE COULD NOT BE RAISED BEYOND OFF POSITION.  NO LEFT MAIN GEAR DOOR INDICATION ON SECOND OFFICER'S ANNUNCIATION PANEL.  AURAL WARNING HORN WAS SOUNDING UPON FLAP RETRACITON WITH GEAR DOWN.  FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE INSTALLED A SERVICEABLE LANDING GEAR ACCESSORY UNIT.  OPERATIONAL CHECK NORMAL.
